Volume 4, Issue 2-3, 1973

ISSN: 0031-5303 (Print) 1588-2829 (Online)

In this issue (17 articles)

  1. No Access

    OriginalPaper

    Chromatic numbers of subgraphs

    F. Galvin Pages 117-119
  2. No Access

    BriefCommunication

    Antifactors of graphs

    L. Lovász Pages 121-123
  3. No Access

    OriginalPaper

    On a cyclic inequality

    Á. Elbert Pages 163-168
  4. No Access

    OriginalPaper

    Prior-type modal logic II

    I. Ruzsa Pages 183-201
  5. No Access

    OriginalPaper

    On a class of finite lattices

    M. Ajtai Pages 217-220
  6. No Access

    OriginalPaper

    Research problems

    A. Hajnal, L. Fejes Tóth Pages 231-232